BibTeX records: Aimei Yu

download as .bib file

@article{DBLP:journals/cj/GuHFY18,
  author    = {Mei{-}Mei Gu and
               Rong{-}Xia Hao and
               Yan{-}Quan Feng and
               Ai{-}Mei Yu},
  title     = {The 3-extra Connectivity and Faulty Diagnosability},
  journal   = {Comput. J.},
  volume    = {61},
  number    = {5},
  pages     = {672--686},
  year      = {2018},
  url       = {https://doi.org/10.1093/comjnl/bxx089},
  doi       = {10.1093/comjnl/bxx089},
  timestamp = {Mon, 16 Sep 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/cj/GuHFY18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/LiuYWL18,
  author    = {Jianping Liu and
               Aimei Yu and
               Keke Wang and
               Hong{-}Jian Lai},
  title     = {Degree sum and hamiltonian-connected line graphs},
  journal   = {Discret. Math.},
  volume    = {341},
  number    = {5},
  pages     = {1363--1379},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.disc.2018.02.008},
  doi       = {10.1016/j.disc.2018.02.008},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/LiuYWL18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/LiuYLH17,
  author    = {Yan Liu and
               Aimei Yu and
               Mei Lu and
               Rong{-}Xia Hao},
  title     = {On the Szeged index of unicyclic graphs with given diameter},
  journal   = {Discret. Appl. Math.},
  volume    = {233},
  pages     = {118--130},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.dam.2017.08.009},
  doi       = {10.1016/j.dam.2017.08.009},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/LiuYLH17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/join/GuHY17,
  author    = {Mei{-}Mei Gu and
               Rong{-}Xia Hao and
               Ai{-}Mei Yu},
  title     = {The 1-Good-Neighbor Conditional Diagnosability of Some Regular Graphs},
  journal   = {J. Interconnect. Networks},
  volume    = {17},
  number    = {3-4},
  pages     = {1741001:1--1741001:13},
  year      = {2017},
  url       = {https://doi.org/10.1142/S0219265917410018},
  doi       = {10.1142/S0219265917410018},
  timestamp = {Fri, 05 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/join/GuHY17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/YuLHL16,
  author    = {Aimei Yu and
               Jianping Liu and
               Miaomiao Han and
               Hong{-}Jian Lai},
  title     = {On dense strongly Z\({}_{\mbox{2s-1}}\)-connected graphs},
  journal   = {Discret. Math.},
  volume    = {339},
  number    = {2},
  pages     = {850--856},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.disc.2015.10.033},
  doi       = {10.1016/j.disc.2015.10.033},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/YuLHL16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/join/HaoGLY16,
  author    = {Rong{-}Xia Hao and
               Mei{-}Mei Gu and
               Huan Luo and
               Aimei Yu},
  title     = {A Note on the Pessimistic Diagnosability of Augmented Cubes},
  journal   = {J. Interconnect. Networks},
  volume    = {16},
  number    = {3-4},
  pages     = {1671001:1--1671001:8},
  year      = {2016},
  url       = {https://doi.org/10.1142/S0219265916710018},
  doi       = {10.1142/S0219265916710018},
  timestamp = {Fri, 05 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/join/HaoGLY16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/ChangTY04,
  author    = {AnAn Chang and
               Feng Tian and
               Aimei Yu},
  title     = {On the index of bicyclic graphs with perfect matchings},
  journal   = {Discret. Math.},
  volume    = {283},
  number    = {1-3},
  pages     = {51--59},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.disc.2004.02.005},
  doi       = {10.1016/j.disc.2004.02.005},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/ChangTY04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics